# SDR VNAA9703007

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake Boot
- Part number: 001A716E000010
- Condition: Damaged
- Location: Lt Engine
- Part time: 2,342 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE LEFT ENGINE DE-ICE FAILED WHEN SELECTED ON.  RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE INTAKE ASSEMBLY.  OPERATIONAL CHECKED GOOD, AIRCRAFT APPROVED FOR RETURN TO SERVICE.
